Related Questions

I'm on levothyroxine 25 mcg I was on 50 but my blood pressure goes up and down is it medicated related? Or my anxiety? Today is 126/93 pulse 79

Probably not. Any time you feel you may be having side effects you need to see your doctor. 25 mcg of levothyroxine is a very low dose and should not effect bp. Your doctor is probably monitoring the dose by checking your TSH level. Also be aware that some thyroid tests are reported as high when they are not really if you are taking estrogen or bcp. At 22 diastolic of 93 is high and needs evaluaion. Read more...

I'm supposed to take 1 pill of Levothyroxine/150mg in a day.....but accidentally took 2 because I mistook it for my high blood pressure medicine. I s?

Just don't repeat... Sorry to see such, which is not uncommon in daily living for many. For Levothyroxine, you may just wait, watch, and see; of course, do not repeat it and move on; it is unlikely to cause undue effect from what you described, i.e., one-time event! As always, take any drug with caution esp. at the beginning of its use. Read more...

Have high blood pressure, on amlodipine and levothyroxine. Feeling chest pain/congestion around heart especiallly when stressed. Best way2 calm down?

Blood pressure. Need to be sure your thyroid levels are normal on your lt4. Learning meditation is a good way to calm down. A start is consciously slowing your breathing down and telling yourself slowly to breath in, then out slowly. This is a first step to learning to bring yourself down. Read more...

Just started Synthroid (thyroxine) 50mcg and within a half hour my blood pressure spiked from average 120/70 to 135/90. Is this related?

Not related. No, synthroid (thyroxine) does not work that fast. Taking too much synthroid (thyroxine) (hyperthyroidism) does not typically cause hypertension. It may increase the systolic, but not the diastolic. Read more...